Vol. 81, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Necessary conditions and sufficient conditions for disfocality and disconjugacy of a differential equation

Uri Elias

Vol. 81 (1979), No. 2, 379–397
Abstract

A necessary and sufficient criterion for the (k,nk)- disfocality of the equation y(n) + p(x)y = 0, a < x < b, is proved. This criterion is used to establish explicit necessary conditions for disfocality in terms of lower order equations and integral inequalities. The same criterion is used to obtain sufficient conditions, expressed by inequalities of similar type.

Mathematical Subject Classification 2000
Primary: 34C10
Milestones
Received: 17 November 1977
Revised: 17 June 1978
Published: 1 April 1979
Authors
Uri Elias